# SDR AU000356

- Difficulty date: April 1, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO520F
- Propeller: Mcauly D2A34C58
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage Main Bu
- Component: Fuselage Main Bu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD DOORPOST BULKHEAD CRACKED IN RELIEF HOLE.  CRACK LENGTH 12.7 MM (0.5 INCH).  FOUND DURING INSPECTION IAW AD/C206/48.
